# SDR SIMA201134801

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 22,753 hours, 18,997 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 17696514
- Part serial: 794948
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4387 THE CREW REPORTED A PASSENGER’S PORTABLE OXYGEN BOTTLE WAS OPERATING AT AT 1100 PSI.  THE CREW ELECTED TO DECLARE AN EMERGECNY AND DIVERT TO CRW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER PORTABLE O2 BOTTLE IAW EMB 140 EEL-06-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
